# SDR EE4Y2018030506059

- Difficulty date: January 22, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 48,070 hours, 39,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360-500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION,  SEVERAL DEFORMATIONS AND DINGS FROM INSIDE TO OUTSIDE WERE FOUND AT MCD LOWER FRAME SKIN AREA, BS 360 TO 500C,  STRINGERS 18L AND 26L. REPAIRED IAW EO 6022.
